# SDR CALA2025100609655

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 117,380 hours, 25,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AILSE EMERGENCY LIGHT AT SEAT 8C INOP. REPAIRED RED VENDOR WIRE AT SEAT 8C REF WDM 33-51-21-1. REQUIRES OPS CHECK.  PERFORMED OPS CHECK OF EMERGENCY AISLE LIGHT AT SEAT 8C. OPS CHECK GOOD, REF AMM 33-51-00
